# SDR CA061213004

- Difficulty date: December 8, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2612 · Fire Detection
- Part: Light
- Part number: 13739002
- Condition: Intermittent
- Location: Fire Warning
- Component: Cargo Firex Pan, Cndair, 601R5107083
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO INCIDENT ON AC N639BR, CARGO  FIREX PANEL TESTED AND FOUND THAT (NORMAL BOTTLE ARMED PUSH TO DISCH) SWITCH-LIGHT IS INTERMITTENT OR JAMMED IN CLOSE POSITION. (TC NR 20061213004)
